Alert archive / South Carolina / Lake Wind Advisories in 2012
Lake Wind Advisory 4, NWS Charleston, SC
NWS Charleston, SC issued this lake wind advisory at Jan 27, 2012, 3:20 AM EST for Berkeley County, South Carolina. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Jan 27, 2012, 3:20 AM EST (08:20 UTC)
- Expired
- Jan 27, 2012, 7:00 PM EST
- In force
- 16 hr
- Issued by
- NWS Charleston, SC
County Berkeley County, SC
The radar
The Charleston,SC radar (KCLX), 118 km from the middle of the area, began a volume at 08:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 00:00Z, 8.3 hours before the alert went out and 33 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 9 J/kg
- Mixed-layer CIN
- -76 J/kg
- Mixed-layer LCL
- 1046 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 181 m²/s²
- 0-3 km storm-relative helicity
- 229 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
345 WWUS72 KCHS 270820 NPWCHS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 320 AM EST FRI JAN 27 2012 SCZ045-271630- /O.NEW.KCHS.LW.Y.0004.120127T0820Z-120127T2200Z/ INLAND BERKELEY- INCLUDING THE CITY OF...MONCKS CORNER 320 AM EST FRI JAN 27 2012 ...LAKE WIND ADVISORY IN EFFECT UNTIL 5 PM EST THIS AFTERNOON FOR LAKE MOULTRIE... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A LAKE WIND ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. * HAZARDS: STRONG WINDS AND CHOPPY WAVES. * WINDS: BECOMING WEST AT 15 TO 20 KNOTS...WITH GUSTS TO AROUND 25 KNOTS. * WAVES: BUILDING TO 1 TO 2 FEET. * TIMING: THE WORST CONDITIONS WILL BE DURING THE LATE MORNING THROUGH THE MIDDLE OF THE AFTERNOON. * IMPACTS: THE COMBINATION OF INCREASING WINDS AND WAVES WILL MAKE CONDITIONS DIFFICULT FOR SMALL CRAFT ON THE LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... MARINERS SHOULD USE EXTRA CAUTION ON LAKE MOULTRIE THROUGH 500 PM TODAY...ESPECIALLY ON THE OPEN LAKE WATERS. STRONG WINDS MAY LEAD TO LARGE WAVES WHICH CAN CAPSIZE BOATS. && $$
4 follow-up statements
263 WWUS72 KCHS 271111 NPWCHS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 611 AM EST FRI JAN 27 2012 SCZ045-271915- /O.CON.KCHS.LW.Y.0004.000000T0000Z-120127T2200Z/ INLAND BERKELEY- INCLUDING THE CITY OF...MONCKS CORNER 611 AM EST FRI JAN 27 2012 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON FOR LAKE MOULTRIE... * HAZARDS: STRONG WINDS AND CHOPPY WAVES. * WINDS: BECOMING WEST AT 15 TO 20 KNOTS...WITH GUSTS TO AROUND 25 KNOTS. * WAVES: BUILDING TO 1 TO 2 FEET. * TIMING: THE WORST CONDITIONS WILL BE DURING THE LATE MORNING THROUGH THE MIDDLE OF THE AFTERNOON. * IMPACTS: THE COMBINATION OF INCREASING WINDS AND BUILDING WAVES WILL MAKE CONDITIONS DIFFICULT FOR SMALL CRAFT ON THE LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... MARINERS SHOULD USE EXTRA CAUTION ON LAKE MOULTRIE THROUGH 500 PM TODAY...ESPECIALLY ON THE OPEN LAKE WATERS. STRONG WINDS MAY LEAD TO LARGE WAVES WHICH CAN CAPSIZE BOATS. && $$
933 WWUS72 KCHS 271609 NPWCHS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 1109 AM EST FRI JAN 27 2012 SCZ045-272200- /O.CON.KCHS.LW.Y.0004.000000T0000Z-120127T2200Z/ INLAND BERKELEY- INCLUDING THE CITY OF...MONCKS CORNER 1109 AM EST FRI JAN 27 2012 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON FOR LAKE MOULTRIE... * HAZARDS: STRONG WINDS AND CHOPPY WAVES. * WINDS: BECOMING WEST AT 15 TO 20 KNOTS...WITH GUSTS TO AROUND 25 KNOTS. * WAVES: BUILDING TO 1 TO 2 FEET. * TIMING: THE WORST CONDITIONS WILL BE DURING THE LATE MORNING THROUGH THE MIDDLE OF THE AFTERNOON. * IMPACTS: THE COMBINATION OF INCREASING WINDS AND BUILDING WAVES WILL MAKE CONDITIONS DIFFICULT FOR SMALL CRAFT ON THE LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... MARINERS SHOULD USE EXTRA CAUTION ON LAKE MOULTRIE THROUGH 500 PM TODAY...ESPECIALLY ON THE OPEN LAKE WATERS. STRONG WINDS MAY LEAD TO LARGE WAVES WHICH CAN CAPSIZE BOATS. && $$
070 WWUS72 KCHS 272054 NPWCHS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 354 PM EST FRI JAN 27 2012 SCZ045-280000- /O.EXT.KCHS.LW.Y.0004.000000T0000Z-120128T0000Z/ INLAND BERKELEY- INCLUDING THE CITY OF...MONCKS CORNER 354 PM EST FRI JAN 27 2012 ...LAKE WIND ADVISORY NOW IN EFFECT UNTIL 7 PM EST THIS EVENING FOR LAKE MOULTRIE... * HAZARDS: STRONG WINDS AND CHOPPY WAVES. * WINDS: WEST AT 15 TO 20 KNOTS...WITH GUSTS TO AROUND 25 KNOTS. * WAVES: 1 TO 2 FEET. * TIMING: STRONGEST WINDS WILL OCCUR THROUGH LATE AFTERNOON...BEFORE DIMINISHING BY THE EVENING HOURS. * IMPACTS: THE COMBINATION OF INCREASING WINDS AND BUILDING WAVES WILL MAKE CONDITIONS DIFFICULT FOR SMALL CRAFT ON THE LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... MARINERS SHOULD USE EXTRA CAUTION ON LAKE MOULTRIE THROUGH 500 PM TODAY...ESPECIALLY ON THE OPEN LAKE WATERS. STRONG WINDS MAY LEAD TO LARGE WAVES WHICH CAN CAPSIZE BOATS. && $$
973 WWUS72 KCHS 272332 NPWCHS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 632 PM EST FRI JAN 27 2012 SCZ045-280045- /O.EXP.KCHS.LW.Y.0004.000000T0000Z-120128T0000Z/ INLAND BERKELEY- INCLUDING THE CITY OF...MONCKS CORNER 632 PM EST FRI JAN 27 2012 ...LAKE WIND ADVISORY WILL EXPIRE AT 7 PM EST THIS EVENING FOR LAKE MOULTRIE... WEST WINDS WERE DIMINISHING EARLY THIS EVENING AND THE ADVISORY WILL EXPIRE AT 7 PM. $$
What forecasters said that day
The local office's own words before this lake wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this lake wind advisory went out at Jan 27, 1:16 AM EST, 2 hours 4 minutes earlier.
Area forecast discussion, Jan 27, 1:16 AM EST, 2 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
116 AM EST FRI JAN 27 2012
.SYNOPSIS...
A STRONG COLD FRONT WILL CROSS THE REGION EARLY FRIDAY...WITH
WEAK HIGH PRESSURE TO THEN PREVAIL INTO SATURDAY NIGHT. A WEAK
COLD FRONT WILL MOVE THROUGH EARLY SUNDAY...FOLLOWED BY STRONGER
HIGH PRESSURE THROUGH THE MIDDLE OF NEXT WEEK. ANOTHER COLD FRONT
MAY IMPACT THE REGION ON THURSDAY.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
LATEST ANALYSIS INDICATES AN INCREASING LOW LEVEL PRES GRADIENT
ACROSS THE FORECAST AREA WITH MOSTLY CLOUDY TO CLOUDY SKIES AND
VERY MILD TEMPERATURES FOR LATE JANUARY. THE EARLIER MID LEVEL
CUT-OFF NEAR THE ARKLATEX HAS OPENED INTO AN OPEN WAVE EMBEDDED
IN A PROGRESSIVE LONG WAVE UPPER TROUGH IN THE MISSISSIPPI VALLEY
REGION.
REGIONAL RADAR COMPOSITES INDICATES THAT THE PRE-FRONTAL SWATH
OF RAINS ARE RUNNING AHEAD OF JUST ABOUT ALL MODEL TIMING PROGS.
ALONG THE LEADING EDGE OF THIS PCPN ARE SHALLOW CONVECTIVE
ELEMENTS WHICH SHOULD CONTINUE TO MOVE EAST OVERNIGHT. WE HAVE
UPDATED HOURLY POP/WEATHER GRIDS TO SHOW THE QUICKER ONSET TREND
TONIGHT AND ALTHOUGH QPF WILL NOT BE SUBSTANTIAL...WE HAVE
INDICATED THAT MOST AREAS SHOULD MEASURE BEFORE DAWN.
THE MOST SIGNIFICANT ISSUE OVERNIGHT WILL BE THE VERY STRONG WIND
FIELDS OVERTAKING THE REGION AND POTENTIAL FOR SEVERE WEATHER. 00Z
NAM CONTINUES TO SHOW A SOLID 50 KT LOW LEVEL JET MOVING INTO
THE FORECAST AREA PRIOR TO DAYBREAK AND TEMPS AND SURFACE DEW
POINTS ARE IN A RANGE WHERE THERE IS A GOOD BIT OF CONCERN. THE
HUGE CAVEAT IS NEARLY A COMPLETE LACK OF AVAILABLE INSTABILITY
OVERNIGHT. LATEST GUIDANCE CONTINUES TO INDICATE A VERY POOR
ELEVATED ENVIRONMENT BUT STILL HINTS AT SOME IMPRESSIVE FORCING
WITH STRENGTHENING/PHASED UPPER JETS. OUR THINKING AT THIS TIME IS
SEVERE WEATHER POTENTIAL IS NOT VERY IMPRESSIVE BUT RESPECT TO THE
WINDS OFF THE DECK AND POTENTIAL FOR SMALL BOWS OR BROKEN LINE
SEGMENTS SUGGEST AT LEAST A SMALL POTENTIAL FOR ISOLATED WIND
DAMAGE EVEN THOUGH THE RISK FOR LIGHTNING STRIKES APPEARS TO BE ON
THE WANE.
LAKE WINDS...THE STRONG LOW LEVEL JET WILL SHIFT OVER THE COOL
AND STABLE WATERS ON THE SANTEE COOPER LAKES OVERNIGHT. THE MAIN
CONCERN IS FOR A PERIOD OF GUSTS NEAR 25 KT LATE AT SW AND S
LAKE SHORES...BUT WE BELIEVE OUR FORECAST IS REASONABLE FOR 15 TO
20 KT OVERALL.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH SUNDAY/...
FRIDAY...NUMERICAL MODELS HAVE COME INTO BETTER AGREEMENT
REGARDING THE EVOLUTION OF SYNOPTIC SCALE FEATURES AND TIMING OF
FRONTAL PASSAGE FRIDAY MORNING. THE LONGWAVE TROUGH WILL BE CROSSING
THE SOUTHEAST STATES BY DAYBREAK FRIDAY...WITH EMBEDDED SHORTWAVE
ENERGY LIFTING NORTH INTO THE AFTERNOON HOURS. THE CENTER OF THE
ASSOCIATED SURFACE LOW WILL TRACK INTO THE CENTRAL APPALACHIANS AND
NORTHEAST STATES AT THE SAME TIME...PULLING THE TRAILING COLD FRONT
ACROSS THE EAST COAST NO LATER THAN 18Z FRIDAY.
SHOWERS AND POSSIBLY ISOLATED THUNDERSTORMS WILL BE ONGOING BY
SUNRISE FRIDAY...WITH THE MAIN LINE OF ACTIVITY DIRECTLY OVER THE
FORECAST AREA BETWEEN 12Z AND 15Z. THE EARLIER FRONTAL
PROGRESSION IS NOW DURING A RATHER CLIMATOLOGICALLY UNFAVORABLE
TIME FOR ORGANIZED SEVERE DEVELOPMENT...AND WHEN COMBINED WITH
THICK CLOUD COVER IN THE MORNING...FORECAST MODELS ARE DEPICTING
VERY LIMITED SURFACE BASED INSTABILITY. UPPER LEVEL DYNAMICS ARE
QUITE IMPRESSIVE HOWEVER...AS THE FORECAST AREA FALLS WITHIN THE
RIGHT REAR OF A 120 KT JET ON TOP OF A 40 TO 50 KT LOW LEVEL JET.
YET OTHER PARAMETERS...SUCH AS MID LEVEL LAPSE RATES...ARE NOTABLY
MARGINAL. LATEST THINKING IS THAT THERE IS ENOUGH JUSTIFICATION TO
MAINTAIN A SLIGHT CHANCE FOR THUNDERSTORMS IN THE FORECAST FRIDAY
MORNING. WILL CONTINUE TO MONITOR THE EVOLUTION OF THE MAIN LINE
OF CONVECTION CURRENTLY TRACKING ACROSS THE GULF COAST STATES.
THIS SYSTEM IS EXPECTED TO BRING A DECENT CHANCE OF RAINFALL TO
THE REGION...AND HAVE MAINTAINED POPS UP TO 80 PERCENT ACROSS
PORTIONS OF THE FORECAST AREA FRIDAY MORNING. RAIN CHANCES WILL
THEN DECREASE RAPIDLY FROM WEST TO EAST FRIDAY AFTERNOON...WITH
DRY CONDITIONS PREVAILING FOR THE REMAINDER OF THE DAY. ALTHOUGH
HIGH TEMPERATURES ON FRIDAY WILL STILL BE WELL ABOVE NORMAL IN THE
LOW 70S...NIGHTTIME TEMPERATURES WILL BE NOTICEABLY COOLER WITHIN
COLD ADVECTION BEHIND THE FRONT. EXPECT TEMPERATURES TO FALL INTO
LOWER 40S AWAY FROM THE COASTLINE.
SATURDAY AND SUNDAY...THE PATTERN AT THE SURFACE AND ALOFT WILL BE
FAIRLY PROGRESSIVE THROUGH THE WEEKEND. WEAK SURFACE HIGH PRESSURE
BUILDS INTO THE REGION ONLY BRIEFLY ON SATURDAY. A SHORTWAVE
TROUGH WILL THEN SHIFT EAST ACROSS THE MID ATLANTIC AND NORTHEAST
STATES ON SUNDAY...WITH AN ASSOCIATED DRY COLD FRONT CROSSING THE
FORECAST AREA AHEAD OF STRONGER HIGH PRESSURE TO THE WEST. EXPECT
A STEADY COOLING TREND SATURDAY THROUGH SUNDAY AS A RESULT...WITH
HIGHS ON SATURDAY IN THE UPPER 60S AND HIGHS ON SUNDAY DOWN TO THE
LOWER 60S. OVERNIGHT LOWS WILL ALSO REFLECT A COOLER AIR MASS...AS
LOWS SATURDAY NIGHT COULD FALL INTO THE UPPER 30S WELL INLAND.
THE ONGOING DRY FORECAST FOR THE WEEKEND CONTINUES TO LOOK ON
TRACK.
LAKE WINDS...WIND GUSTS COULD OCCASIONALLY APPROACH 25 KT NEAR
AND ALONG THE LAKE SHORE OF LAKE MOULTRIE ON FRIDAY.
HOWEVER...DUE TO LINGERING UNCERTAINTY REGARDING THE FREQUENCY
AND DURATION OF THESE GUSTS...WILL NOT ISSUE A LAKE WIND ADVISORY
AT THIS TIME.
&&
.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
A BRIEFLY COOLER AIR MASS WILL AFFECT SOUTHERN SC AND SE GA EARLY
NEXT WEEK IN WAKE OF THE PREVIOUS COLD FRONT...BUT THIS IS ONLY
TEMPORARY...AS THERE IS ALREADY RETURN FLOW OFF THE ATLANTIC BY
TUESDAY. ZONAL FLOW ALOFT...HIGH PRESSURE AT THE SURFACE AND IN THE
LOWER LEVELS...AND THE LACK OF MOISTURE WILL KEEP OUR FORECAST DRY
THROUGH AT LEAST WEDNESDAY. SUNDAY NIGHT AND MONDAY NIGHT WILL BE
THE COOLEST OF THE EXTENDED PERIOD...WITH MAYBE SOME FAR INTERIOR
LOCALES DROPPING DOWN CLOSE TO FREEZING. BUT EVEN SO...CONSIDERABLE
DAYTIME INSOLATION WILL ALLOW FOR AFTERNOON MAX TEMPS TO REBOUND
EACH DAY INTO THE 60S...MAYBE EVEN APPROACHING 70 IN SPOTS ON
WEDNESDAY. A SHORT WAVE AND ITS ASSOCIATED SURFACE COLD FRONT MAY
THEN MOVE IN NEXT THURSDAY. THERE MIGHT BE AT LEAST SOME MOISTURE
FOR IT TO TAP INTO BY THAT TIME...BUT RAIN CHANCES APPEAR LIMITED AT
BEST.
&&
.AVIATION /06Z FRIDAY THROUGH TUESDAY/...
VFR CONDITIONS AT BOTH TERMINALS WILL GIVE WAY TO A BAND OF SHRA
AND ISOLATED TSRA OUT AHEAD OF THE COLD FRONT FROM ABOUT 08-09Z
THROUGH 14-15Z THIS MORNING. AS THIS OCCURS...CONDITIONS WILL
EVENTUALLY LOWER TO THE MVFR RANGE...BEFORE VFR CONDITIONS RETURN
FOR THE REMAINDER OF THE FORECAST THROUGH 06Z SATURDAY. WIND SHEAR
WILL IMPACT BOTH TERMINALS EARLY ON...AS WINDS WITHIN THE FIRST 2K
FT CLIMB UP NEAR 35-40 KT. EVENTUALLY ENOUGH OF THESE WINDS WILL
MIX DOWN WHERE WE CAN NEGATE THE WIND SHEAR...WHILE SURFACE WINDS
WILL REACH AT LEAST 15-25 KT AND GUSTY UNTIL LATE THIS AFTERNOON.
EXTENDED AVIATION OUTLOOK...VFR CONDITIONS WILL RETURN ON FRIDAY AND
PREVAIL THROUGH MONDAY.
&&
.MARINE...
A SHARP UPPER TROUGH WILL CONTINUE TO MOVE IN FROM THE WEST TONIGHT.
AHEAD OF THE TROUGH...WE WILL SEE AN INCREASING SOUTHWESTERLY LOW
LEVEL JET MOVE ACROSS THE WATERS BY MIDNIGHT. THE WARM ADVECTION
PATTERN WILL BE UNFAVORABLE FOR ESPECIALLY STRONG WINDS REACHING THE
SURFACE. HOWEVER...A TIGHTLY PACKED GRADIENT WILL PERSIST
ALONG/AHEAD OF AN APPROACHING COLD FRONT...LEADING TO QUICKLY
DETERIORATING WINDS/SEAS BY MIDNIGHT. THE LATEST NAM CONTINUES TO
DISPLAY A LARGE 50 KT LOW LEVEL JET PASSING OVER THE WATERS TONIGHT
THROUGH DAYBREAK FRIDAY MORNING...WHICH INITIATES WELL WITH THE
50 KT LOW LEVEL JET DEPICTED ON THE LATEST 00Z CHS SOUNDING.
ALTHOUGH THE WIND/SEAS FORECAST HAS BEEN LOWERED INITIALLY...SOLID
SMALL CRAFT ADVISORY CONDITIONS WILL OCCUR BY 3 OR 4 AM AS A 45-55
KT LOW LEVEL JET CROSSES THE MARINE AREA. EXPECT WINDS TO TOP OUT
NEAR 25 KT AND SEAS BETWEEN 4 AND 7 FEET NEARSHORE. WINDS MAY TOP
OUT NEAR 30 KTS WITH 6 TO 8 FEET SEAS OVER OUTER GEORGIA WATERS
AND BEYOND 10 NM IN NORTHERN SOUTH CAROLINA WATERS. THE RISK OF
GALE FORCE GUSTS IS TOO SMALL TO RAISE A GALE WARNING...BUT GIVEN
THAT WINDS ARE GALE FORCE DOWN NEAR 300-400 FT OFF THE OUTER GA
WATERS...WE WILL CONTINUE TO CAREFULLY MONITOR.
FRIDAY THROUGH TUESDAY...CONDITIONS ACROSS THE MARINE ZONES WILL
BE SOLIDLY UNDER SMALL CRAFT ADVISORY THRESHOLDS FRIDAY MORNING AS
A COLD FRONT IS CROSSING THE COASTLINE. EXPECT CONDITIONS TO
QUICKLY IMPROVE ONCE THE COLD FRONT MOVES THROUGH BY LATE MORNING
OR THE EARLY AFTERNOON...WITH WINDS AND SEAS BELOW ADVISORY LEVELS
BY THE LATE AFTERNOON. ANOTHER POTENTIAL SURGE COULD OCCUR IN THE
WAKE OF A SECONDARY COLD FRONT SUNDAY NIGHT...BUT THE STRENGTH OF
THE COLD ADVECTION CURRENTLY DOES NOT APPEAR STRONG ENOUGH TO
PRODUCE ANY WINDS HIGHER THAN 10-15 KT IN THE CHARLESTON HARBOR
AND 15 OR 20 KT ACROSS THE ATLANTIC WATERS. THE OFFSET FETCH WILL
ALSO LIMIT SEA HEIGHTS TO 5 FEET OR LESS.
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 4 PM EST THIS AFTERNOON FOR AMZ330-
350-374.
SMALL CRAFT ADVISORY UNTIL 11 AM EST THIS MORNING FOR AMZ352-
354.
&&Hazardous weather outlook, Jan 26, 3:36 PM EST, 11 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 336 PM EST THU JAN 26 2012 AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040- 042>045-047>052-272045- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- TIDAL BERKELEY- 336 PM EST THU JAN 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE WEATHER...SHOWERS WITH ISOLATED THUNDERSTORMS WILL MOVE IN FROM THE WEST AFTER MIDNIGHT. THERE IS A SLIGHT CHANCE THAT ONE OF THE STORMS COULD BECOME STRONG OR SEVERE...WITH DAMAGING STRAIGHT LINE WIND GUSTS BEING THE PRIMARY HAZARD. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Lake Wind Advisories in South Carolina, 2012Every lake wind advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.